# SDR USAASB03194

- Difficulty date: October 27, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 9387M15P12
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON DESCENT, AT APPROXIMATELY FL180, CAPTAIN REPORTED THE NR 1 ENGINE WAS NOT RESPONDING TO THRUST INPUT.  ENGINE INDICATIONS WERE ABNORMALLY SLOW AND LOW. AFTER A FEW MINUTES, CREW ATTEMPTED A RESTART, BUT THE PROBLEM PERSISTED. CREW SHUTDOWN THE NR 1 ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO BWI.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS APPROX 25 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE MAIN ENGINE CONTROL AND FUEL PUMP, P/N 9375M82P04, AND CIT SENSOR P/N 9334M96P02.  OPS CHECK, LEAK CHECK AND ENGONE RUN-UP NORMAL.  (M)
